# SDR SWAA2025110518967

- Difficulty date: September 28, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW 312 TO BS 328 LBL 47 WL 208.1 AT FWD GALLEY AREA.   REPLACED WEB AND FASTENERS LOCATED BTW BS 312 TO BS 328 LBL 47 WL 208.1 AT FWD GALLEY AREA IAW SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 SHEET 26 REV-.
